# SDR IGAR2013FA0000746

- Difficulty date: December 7, 2013
- Submitted: December 13, 2013
- Operation: General aviation
- Aircraft: N88N
- Make and model: Parten P 68 C/TC
- Aircraft serial: 35237TC
- Aircraft time: 6,813 hours
- Engine: Lyc TO360C1A6
- Engine time: 486 hours
- Propeller: Hartzl HCC2YK2
- System (JASC): 2822 · Fuel Boost Pump
- Part: Seal
- Part number: RA6861
- Condition: Leaking
- Location: Fuel Pump
- Part time: 486 hours
- Component: Pump, Hartzl, 201F5006
- Component part number: 62D26035
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, FUEL WAS FOUND LEAKING FROM ENGINE DRAIN.  UPON FURTHER REVIEW IT WAS FOUND THAT FUEL WAS LEAKING THROUGH THE FUEL PUMP SEAL, WHEN ELECTRICAL FUEL PUMP WAS OPERATED ON THE GROUND THE SAME FUEL LEAK WAS DUPLICATED.  SEAL WAS REPLACED.  ACFT ENGINE AND FUEL PUMP WAS RETURNED BACK TO SERVICE.
